MathSciNet Relay Station
MathSciNet bibliographic data
MR980194 92A09 (35K57 92A40)
Tyson, John J.; Keener, James P. Singular perturbation theory of traveling waves in excitable media (a review). Phys. D 32 (1988), no. 3, 327–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement